Advertisement

Geometric singularities

Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 209)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J.A. Little, On singularities of submanifolds of higher dimensional Euclidean spaces. Ann. Mat. Pur. Appl. (IV) 83 (1969) 261–336.MathSciNetCrossRefGoogle Scholar
  2. [2]
    C.J. Titus, A proof of a conjecture of Loewner and of the Caratheodory conjecture concerning umbilic points. This volume, pp. 114–117.Google Scholar

Copyright information

© Springer-Verlag Berlin · Heidelberg 1971

Authors and Affiliations

There are no affiliations available

Personalised recommendations